# SDR UALA2011040401613

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 62,529 hours, 8,979 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Transmitter
- Part number: 44200
- Part serial: 82
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG EEC C1 R RIGHT ENGINE CONTROL IS IN A TIME LIMITED DISPATCH CONDITION.  REPLACED TRANSMITTER, NEED POWERPLANT TEST 3 & 6 DURING RUN.  RAN ENG AND ACP TEST 3 AND 6.  NO FAULTS.  NO LEAKS.
